# SDR SCNA20240716273

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 65,590 hours, 34,575 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRESSURIZATION AUTO FAIL AT 50KTS  ( CABIN PRESSURE CONTROL SYSTEM; AUTOMATIC MODES. (PRESSURIZED) ). R/R #1 CABIN PRESS CONTROLLER REF AMM 21-31-11,  OPS CHECKS GOOD.  THIS CLEARS MEL 21-14-3
